# SDR DALA13023630127

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 78,543 hours, 34,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT APPROX BS 1185 S36R CORRODED STRINGER,  TRIMMED OFF AND CARRIED OUT SECTION REPAIR IAW SRM 53-00-03, REPAIR 2, FIG 201, REV 92.00.
